Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 54, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 22, 2012, 3:53 PM CDT for Brown County, Manitowoc County, Wisconsin. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2012, 3:53 PM CDT (20:53 UTC)
- Expired
- Jun 22, 2012, 4:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 44 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:34 PM CDT | HAIL 0.5 | Valders, WI | HAIL MOSTLY BETWEEN PEA SIZE AND A LITTLE LESS THAN A HALF INCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
148
WUUS53 KGRB 222053
SVRGRB
WIC009-071-222145-
/O.NEW.KGRB.SV.W.0054.120622T2053Z-120622T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT FRI JUN 22 2012
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BROWN COUNTY IN NORTHEAST WISCONSIN...
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 445 PM CDT
* AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DENMARK TO 8 MILES NORTHEAST OF
BRILLION TO 5 MILES NORTHWEST OF BRILLION...AND MOVING SOUTHEAST AT
25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DENMARK AROUND 400 PM CDT.
VALDERS AROUND 435 PM CDT.
MANITOWOC AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WAYSIDE...COOPERSTOWN...ROSECRANS...REEDSVILLE...MENCHALVILLE...
MARIBEL...TAUS...KELLNERSVILLE...LARRABEE AND WHITELAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4411 8805 4424 8804 4425 8820 4445 8787
4440 8776 4433 8776 4433 8761 4429 8752
4421 8750 4415 8754 4410 8764 4405 8764
4404 8766 4401 8767 4396 8790
TIME...MOT...LOC 2052Z 315DEG 20KT 4437 8787 4427 8798
4421 8815
WIND...HAIL 60MPH 1.00IN
$$
KALLAS3 follow-up statements
525
WWUS53 KGRB 222114
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
414 PM CDT FRI JUN 22 2012
WIC009-222123-
/O.CAN.KGRB.SV.W.0054.000000T0000Z-120622T2145Z/
BROWN WI-
414 PM CDT FRI JUN 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BROWN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4411 8805 4419 8805 4424 8796 4424 8789
4428 8788 4433 8780 4433 8761 4429 8753
4421 8750 4415 8754 4410 8764 4405 8764
4401 8767 4396 8790
TIME...MOT...LOC 2113Z 315DEG 20KT 4430 8774 4419 8787
4413 8804
$$
WIC071-222145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-120622T2145Z/
MANITOWOC WI-
414 PM CDT FRI JUN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MANITOWOC
COUNTY UNTIL 445 PM CDT...
AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DENMARK TO 9 MILES EAST OF
BRILLION TO BRILLION...MOVING SOUTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TWO CREEKS AROUND 430 PM CDT.
VALDERS AROUND 435 PM CDT.
MANITOWOC AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE WHITELAW...
LARRABEE...CATO...COLLINS...MISHICOT...FRANCIS CREEK...CLARKS
MILLS...BRANCH...ST NAZIANZ AND SHOTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4411 8805 4419 8805 4424 8796 4424 8789
4428 8788 4433 8780 4433 8761 4429 8753
4421 8750 4415 8754 4410 8764 4405 8764
4401 8767 4396 8790
TIME...MOT...LOC 2113Z 315DEG 20KT 4430 8774 4419 8787
4413 8804
WIND...HAIL 60MPH 1.00IN
$$
KALLAS436
WWUS53 KGRB 222133
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
433 PM CDT FRI JUN 22 2012
WIC071-222145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-120622T2145Z/
MANITOWOC WI-
433 PM CDT FRI JUN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MANITOWOC
COUNTY UNTIL 445 PM CDT...
AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TWO CREEKS TO 6 MILES WEST OF
MANITOWOC TO VALDERS...MOVING SOUTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MANITOWOC AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ST
NAZIANZ...POINT BEACH STATE FOREST AND TWO RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4411 8805 4418 8804 4429 8753 4421 8750
4415 8754 4412 8761 4410 8764 4405 8764
4404 8766 4401 8767 4396 8790
TIME...MOT...LOC 2133Z 315DEG 20KT 4426 8756 4409 8774
4403 8792
WIND...HAIL 60MPH 1.00IN
$$
KALLAS269
WWUS53 KGRB 222144
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
444 PM CDT FRI JUN 22 2012
WIC071-222153-
/O.EXP.KGRB.SV.W.0054.000000T0000Z-120622T2145Z/
MANITOWOC WI-
444 PM CDT FRI JUN 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC COUNTY WILL EXPIRE
AT 445 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4411 8805 4418 8804 4429 8753 4421 8750
4415 8754 4412 8761 4410 8764 4405 8764
4404 8766 4401 8767 4396 8790
TIME...MOT...LOC 2143Z 315DEG 20KT 4422 8751 4403 8767
4399 8787
$$
KALLASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:09 PM CDT, 44 minutes earlier.
Area forecast discussion, Jun 22, 3:09 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT FRI JUN 22 2012 .SHORT TERM...TONIGHT AND SATURDAY. SCATTERED THUNDERSTORMS WILL COME TO AN END LATE THIS AFTERNOON OR EARLY THIS EVENING. A FEW STORMS COULD STILL BE STRONG OR SEVERE THIS AFTERNOON. OVERNIGHT...SKIES WILL BECOME MOSTLY CLEAR WITH AREAS/PATCHY FOG. ANY FOG SHOULD BURN OFF BY MID MORNING. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY AFTERNOON...MAINLY WEST AND NORTH OF GREEN BAY AND THE FOX CITIES. ONLY MINOR CHANGES MADE TO MIN TEMPERATURES AND MAX TEMPERATURES ON SATURDAY. .LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY. NORTHWEST UPPER FLOW WILL MAKE FOR A GENERALLY DRY AND SEASONABLE WEEK. THERE ARE A FEW CHANCES FOR RAIN. THE FIRST IS SATURDAY AFTERNOON AS JET ENERGY PASSES BY TO OUR SOUTH. BEST OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS WOULD BE OVER CENTRAL WISCONSIN. AN UPPER TROUGH PASSING BY TO THE NORTH COULD BRING SHOWERS OR THUNDERSTORMS TO THE ENTIRE AREA SATURDAY NIGHT AND EARLY SUNDAY. THEN A HUDSON BAY HIGH MOVES IN FOR SUNDAY AFTERNOON THROUGH WEDNESDAY WITH DRY AIR AND TEMPERATURES A DEGREE OR TWO BELOW NORMAL. UPPER RIDGING TRIES TO RETURN LATER IN THE WEEK WITH SLOWLY RISING TEMPERATURES AND DEW POINTS. && .AVIATION...SCATTERED THUNDERSTORMS WILL COME TO AN END LATE THIS AFTERNOON OR EARLY THIS EVENING. A FEW OF THE STORMS COULD STILL PRODUCE GUSTY WINDS OVER 35 KNOTS...TORRENTIAL RAINS AND SMALL HAIL UP TO A HALF INCH IN DIAMETER. SKIES WILL BECOME MOSTLY CLEAR THIS EVENING WITH AREAS OF FOG DEVELOPING OVERNIGHT. THE FOG MAY BE LOCALLY DENSE IN SPOTS. DO EXPECT IFR/LIFR/VLIFR CONDITIONS IN SPOTS...ESPECIALLY ACROSS THE NORTH. ANY FOG SHOULD BURN OFF BY MID MORNING SATURDAY. ON SATURDAY AFTERNOON...THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY NORTH AND WEST OF GREEN BAY AND THE FOX CITIES. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ECKBERG/RDM
Hazardous weather outlook, Jun 22, 3:13 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 313 PM CDT FRI JUN 22 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 313 PM CDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE REMAINDER OF THE AFTERNOON AND EARLY THIS EVENING...NORTH AND EAST OF A LINE FROM OSHKOSH TO WAUSAU TO RHINELANDER. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR STORMS TO PRODUCE HAIL AND GUSTY WINDS. ALTHOUGH MOST STORMS SHOULD REMAIN BELOW SEVERE LIMITS...A FEW OF THE STRONGEST STORMS MAY BECOME SEVERE...WITH HAIL UP TO QUARTER SIZE AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY AFTERNOON THROUGH SUNDAY...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS UNLIKELY FOR THE REMAINDER OF THE AFTERNOON AND EVENING DUE TO THE ISOLATED NATURE OF ANY SEVERE STORMS. SPOTTERS ARE URGED TO REPORT ANY OCCURRENCES OF HAIL OR WIND GUSTS IN EXCESS OF 45 MPH TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON OR EARLY THIS EVENING. LMZ521-522-541>543-232015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 313 PM CDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL END EARLY THIS EVENING. SOME OF THE STRONGER STORMS MAY PRODUCE HAIL AND GUSTY WINDS AND MAY POSE A SERIOUS HAZARD FOR MARINERS FOR THE REMAINDER OF THE AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY NIGHT THROUGH SUNDAY...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. ECKBERG/RDM
In the hours before
Local storm report, Jun 22, 3:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL ALLOUEZ 44.46N 87.98W
06/22/2012 M1.00 INCH BROWN WI TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL FOR APPROXIMATELY 2 MINUTES.
&&
ASHLEYWLocal storm report, Jun 22, 3:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL ALLOUEZ 44.46N 87.98W
06/22/2012 E0.75 INCH BROWN WI PUBLIC
&&
ECKBERGLocal storm report, Jun 22, 3:38 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL ASHWAUBENON 44.46N 88.08W
06/22/2012 M0.50 INCH BROWN WI TRAINED SPOTTER
DIME SIZE HAIL REPORTED AT 330 PM.
&&
ECKBERGLocal storm report, Jun 22, 3:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL BELLEVUE 44.43N 87.91W
06/22/2012 M0.50 INCH BROWN WI TRAINED SPOTTER
&&
ECKBERGSpecial weather statement, Jun 22, 3:44 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 344 PM CDT FRI JUN 22 2012 WIZ039-050-222115- BROWN-MANITOWOC- 344 PM CDT FRI JUN 22 2012 ...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN BROWN COUNTY... AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF DE PERE...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE EXPECTED WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... SHIRLEY BY 350 PM CDT... MORRISON AND LARK BY 355 PM CDT... WAYSIDE BY 400 PM CDT... ROSECRANS BY 405 PM CDT... MENCHALVILLE AND KELLNERSVILLE BY 410 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KALLAS
Local storm report, Jun 22, 3:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 8 SSE GREEN BAY 44.40N 87.94W
06/22/2012 M0.88 INCH BROWN WI TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL WITH GUSTY WINDS...LASTED ABOUT
10 MINUTES.
0340 PM HAIL 2 SW DE PERE 44.43N 88.08W
06/22/2012 M0.88 INCH BROWN WI BROADCAST MEDIA
DIME TO NICKEL SIZE HAIL WITH ESTIMATED 30MPH WIND GUSTS.
REPORTED BY AN OFF DUTY METEOROLOGIST,
&&
ASHLEYWThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 4:16 PM CDT | Special Marine Warning | GRB | 78 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.